# SDR 7C7A2018020100365

- Difficulty date: February 1, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 39,525 hours, 42,531 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 87140003
- Condition: Dented
- Location: Rt Nacelle
- Part time: 39,525 hours, 42,531 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO THE RIGHT NACELLE, LEFT ENGINE COWLING CENTER PANEL.  REMOVED DAMAGED AREA, CHECKED FOR CRACK INDICATIONS, AND INSTALLED AN EXTERNAL REPAIR DOUBLER IAW ECO 008.54-18.01.
